# SDR TWAA0002703

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 756 - 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT CARGO COMPT LT FLOOR SUPPORT STRAP AT LBL 17 WAS CORRODED BEYOND LIMITS FROM STA 756 TO 927.  INSTALLED NEW STRAP PER SRM 51-30 AND SRM 51-10-4 FASTENER CODE.
